ENUMERATION OF ALL SOLUTIONS OF A COMBINATORIAL LINEAR INEQUALITY SYSTEM ARISING FROM THE POLYHEDRAL HOMOTOPY CONTINUATION METHOD

Akiko Takeda, Masakazu Kojima, Katsuki Fujisawa

Research output: Contribution to journalArticle

Abstract

An interesting combinatorial (enumeration) problem arises in the initial phase of the polyhedral homotopy continuation method for computing all solutions of a polynomial equation system in complex variables. It is formulated as a problem of finding all solutions of a specially structured system of linear inequalities with a certain additional combinatorial condition. This paper presents a computational method for the problem fully utilizing the duality theory and the simplex method for linear programs, and report numerical results on a single cpu implementation and a parallel cpu implementation of the method.
Original languageEnglish
Pages (from-to)64-82
Number of pages19
JournalJournal of the Operations Research Society of Japan
Volume45
Issue number1
DOIs
Publication statusPublished - 2002

Fingerprint Dive into the research topics of 'ENUMERATION OF ALL SOLUTIONS OF A COMBINATORIAL LINEAR INEQUALITY SYSTEM ARISING FROM THE POLYHEDRAL HOMOTOPY CONTINUATION METHOD'. Together they form a unique fingerprint.

  • Cite this